Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: F. M. Goodman, P. de la Harpe and V. F. R. Jones
Title: Coxeter graphs and towers of algebras
Additional book information MSRI Publications #14, Springer-Verlag, Berlin and New York, 1989, 286 pp., $32.00. ISBN 0-387-96979-9.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Joan S. Birman
Journal: Bull. Amer. Math. Soc. 25 (1991), 195-199
PII: S 0273-0979(1991)16063-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia